# SDR IPXA2024101797268

- Difficulty date: October 7, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,918 hours, 4,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774443
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD SIDE OF STA 740 S-47L (REPAIR) ACCOMPLISHED REPAIR I.A.W UPS EO-91710-REQ1 REV.1 AND SRM 53-20-03-2R-5 REV.44 AND EGAT WORK SHEET NO.40905.
